MedElevator Войти в исследования
← Поиск публикаций

DOI 10.4103/0019-5154.91850

Медицинская библиотека · Indian journal of dermatology · 2011

Dress syndrome with sepsis, acute respiratory distress syndrome and pneumomediastinum.

Giri Prabhas Prasun, Roy Swapan, Bhattyacharya Sukanta, Pal Priyankar, Dhar Sandipan

СтатьяПеревод пока не подготовлен

Аннотация

Drug rash with eosinophilia and systemic symptoms (DRESS) syndrome reflects a serious hypersensitivity reaction to drugs, and is characterized by skin rash, fever, lymph node enlargement, and internal organ involvement. So far, numerous drugs such as sulfonamides, phenobarbital, sulfasalazine, carbamazepine, and phenytoin have been reported to cause DRESS syndrome. We report a case of a 10-year-old girl who developed clinical manifestations of fever, rash, lymphadenopathy, hypereosinophilia, and visceral involvement (hepatitis and pneumonitis) after taking phenobarbital for seizures, with subsequent development of sepsis, acute respiratory distress syndrome (ARDS) and spontaneous air leak syndrome (pnemothorax and pneumomediastinum). She was put on steroids and various antibiotics and was ventilated, but ultimately succumbed to sepsis and pulmonary complications.

Для цитирования: Giri Prabhas Prasun, Roy Swapan, Bhattyacharya Sukanta, Pal Priyankar, Dhar Sandipan. Dress syndrome with sepsis, acute respiratory distress syndrome and pneumomediastinum.. Indian journal of dermatology. 2011. DOI: 10.4103/0019-5154.91850.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.